# SDR CALA0001000

- Difficulty date: June 30, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.8 INCH CRACK IN VERTICAL STABILIZER SKIN AT BASE OF STABILIZER, STA 1437, LT SIDE. A 4 INCH CRACK WAS FOUND IN VERTICAL STABILIZER SKIN AT BASE OF STABILIZER, STA 1437, RT SIDE. REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW ECRA 5340-01345.
